Results 1 to 9 of 9
  1. #1
    MrO_55 is offline Junior Member
    Join Date
    Jul 2010
    Posts
    71

    Heavy water retention pre contest cycle

    Age: 23
    Ht: 5'10
    Wt: 240lbs
    Bf%: 12
    cycles: 2 previous

    Ok, so I'm a little less then 8 weeks out from a competition, and I'm experiencing some serious water retention. This is the cycle I started about a week ago, I just can't understand how I'm holding this much water.

    Test prop 100mg/ED
    Tren ace 75mg/ED
    Mast prop 75mg/ED
    Arimidex .5/ED (recently upped to 1mg/ED)
    Vitamin B6 600mg/ED

    So a few things to mention, about 1-2 days after starting the cycle I looked really hard and vascular, this I figured was due to the tren kicking in faster than the test. Now maybe 3-4 days in the water started coming, I'm assuming this is the prop kicking in and aromatising causing this water. But how can this be, when I'm taking a ridiculous 1mg of adex ED! My gear is g2g, 100%. It's a reputable lab.

    Now could this be due to the tren causing progesterone related sides? If thats the case I am using B6 to combat this, should I consider something stronger like dostinex? This is driving me crazy, any help is appreciated

    Thanks

  2. #2
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    Surprising you need a ai with prop, it usually has the least salt retention. Im not sure but if you have to take that much, have u done without? And noticed the sides so u began the ai? You may be taking to much if you haven't found ur specific dose that works. That would put estrogen to low and that can be just as bad, you want a balance.
    Other that that couldn't tell ya other than diet. Cut salt and drink water. If it gets that bad a couple of Lasix pills could help harden but that's risky business.
    Lasix is a water pill, makes u pee however with the amount of protein you Prolly eat you would be at risk for ketoacidosis,to avoid this you need to drink drink drink water. Sounds wrong but in the case of retaining water you need to flush out the salt
    Last edited by Lemonada8; 05-04-2011 at 11:31 AM.

  3. #3
    MrO_55 is offline Junior Member
    Join Date
    Jul 2010
    Posts
    71
    Hey thanks for the reply,

    My diet is in check for sure, I am continuing to see fat loss, but am still holding on to this layer of water. I'm usually not concerened with water retention, but since this is pre contest I want to have as little as possible.

    Also, so what your saying is that taking too high of an AI dose can cause water retention as well? I did not know this. Perhaps I could bump it back down to .5mg/ED or even 1mg/E3D, see if things get a little tighter

    Yes I am also familiar with diuretics. Never used something as strong as lasix, but I guess it's something I may have to consider if this keeps up.

    Thanks

  4. #4
    Turkish Juicer's Avatar
    Turkish Juicer is offline Knowledgeable Member
    Join Date
    Feb 2011
    Location
    Istanbul
    Posts
    2,984
    Maybe Arimidex is not working for you?

    I would switch to Aromasin 12.5mg EOD and see how that turns up.

    I think this would be a better suggestion as opposed to messing with diuretics and taking whole other risks.

  5. #5
    Hazard's Avatar
    Hazard is offline AR-Elite Hall of Famer
    Join Date
    Mar 2004
    Posts
    20,514
    I would try OTC diuretics this far out from the show as opposed to lasix. I'd take lasix before the show..... but 8 weeks out? not necessary IMO..... I believe dandelion root is a natural diuretic. There are a few products out there that are supposed to work decently well..... I believe Xpel was one but I can't remember who makes it.

    ~Haz~
    Failure is not and option..... ONLY beyond failure is - Haz

    Think beyond yourselves and remember this forum is for educated members to help advise SAFE usage of AAS, not just tell you what you want to hear
    - Knockout_Power

    NOT DOING SOURCE CHECKS......


  6. #6
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    ^^ agreed I didn't see the 8 weeks out part.

    And yea something vaguely that too low of a ai dose and to high of one have roughly similar sides. That's we always say start low and go up them stop. Not for sure and couldn't fund much when I did a quick search here, but I know there's issues with too much estrogen and too little though.
    Last edited by Lemonada8; 05-04-2011 at 12:03 PM.

  7. #7
    MrO_55 is offline Junior Member
    Join Date
    Jul 2010
    Posts
    71
    Quote Originally Posted by Hazard View Post
    I would try OTC diuretics this far out from the show as opposed to lasix. I'd take lasix before the show..... but 8 weeks out? not necessary IMO..... I believe dandelion root is a natural diuretic. There are a few products out there that are supposed to work decently well..... I believe Xpel was one but I can't remember who makes it.

    ~Haz~
    Quote Originally Posted by Lemonada8 View Post
    ^^ agreed I didn't see the 8 weeks out part.

    And yea something vaguely that too low of a ai dose and to high of one have roughly similar sides. That's we always say start low and go up them stop. Not for sure and couldn't fund much when I did a quick search here, but I know there's issues with too much estrogen and too little though.
    Ok, I should be able to find an OTC diuretic somewhere. I'll lower the arimidex dose, hopefully this will help things. Also, I might switch to femera if things continue, I'll start at .5mg/ED and work my way up need be.

    Thanks guys.

  8. #8
    teddykgb29 is offline Associate Member
    Join Date
    Jul 2007
    Posts
    496
    I would go with exemestane, a very good ai. Stronger than adex imo.

  9. #9
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    I wouldn't worry about it too much. You are taking 700mg a week of testosterone , after all.

    And you should drop the prop maybe 1 week out from the show, so any water retention from it will be long gone by comp time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •